Vol. 49, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Sur un théorème de Mooney relatif aux fonctions analytiques bornées

Eric Amar

Vol. 49 (1973), No. 2, 311–314
Abstract

We give a short proof of the following theorem of Mooney: If {Φn} is a sequence in L1(π,π) such that limn fΦn = l(f) exists for all f H, then there is Φ L1 such that l(f) = fΦ for all f H.

Mathematical Subject Classification 2000
Primary: 46E15
Secondary: 30A78
Milestones
Received: 13 September 1972
Published: 1 December 1973
Authors
Eric Amar